By Topic

Robust control of uncertain singular stochastic systems with markovian switching via proportional-derivative state feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
G. Wang ; School of Information and Control Engineering, Liaoning Shihua University, Fushun, Liaoning 113001, People's Republic of China ; Q. Zhang

This study focuses on the problem of robust control for a class of uncertain singular stochastic Markovian jump systems via proportional-derivative state feedback controllers (PDSFCs). The uncertainties are not only in system matrices, such as state, input and derivative matrices, but also in mode transition rate matrix. New sufficient conditions for the existence of mode-dependent PDSFC are derived as linear matrix inequalities (LMIs) such that the closed-loop singular stochastic system is quadratically normal and quadratically stochastically stable (QNQSS). Especially, another PDSFC referred to be partially mode dependent is also given by a mode-dependent Lyapunov function. Numerical examples are used to show the effectiveness of the proposed methods.

Published in:

IET Control Theory & Applications  (Volume:6 ,  Issue: 8 )